Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Explicit extrapolation formulas for correlation models of homogeneous isotropic random fields


Authors: N. V. Semenovs'ka and M. I. Yadrenko
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 69 (2003).
Journal: Theor. Probability and Math. Statist. 69 (2004), 175-185
MSC (2000): Primary 60J60, 60J12, 60J25
Published electronically: February 9, 2005
MathSciNet review: 2110915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For some correlation models of homogeneous isotropic random fields, we obtain explicit formulas for linear extrapolation of a random field to the center of a sphere from observations on the sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60J60, 60J12, 60J25

Retrieve articles in all journals with MSC (2000): 60J60, 60J12, 60J25


Additional Information

N. V. Semenovs'ka
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty of Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: semenovsky@hotmail.ru

M. I. Yadrenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty of Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: ymi@mechmat.univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-05-00624-1
PII: S 0094-9000(05)00624-1
Keywords: Random fields, Whittle--Mattern correlation model, linear extrapolation
Received by editor(s): February 14, 2003
Published electronically: February 9, 2005
Article copyright: © Copyright 2005 American Mathematical Society